# SDR SWIA2018103145198

- Difficulty date: October 19, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N156SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000557
- Aircraft time: 7,117 hours, 3,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Tip Cap
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TIP SPAR 1 CRACKED AT WING TIP ATTACH POINT. (C-CHECK) RO: 10/25/2018.  REMOVED AND REPLACED THE RT WING TIP REF AMM 57-30-00.
